Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 133, NWS Springfield, MO

April 23, 2011Barry County, Stone County, Taney County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 23, 2011, 11:01 PM CDT for Barry County, Stone County, Taney County, Missouri. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 23, 2011, 11:01 PM CDT (04:01 UTC)
Expired
Apr 23, 2011, 11:28 PM CDT
In force
27 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Barry County, MO, Stone County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 76 km from the middle of the area, began a volume at 04:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 23, 5:38 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.0 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
747 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
283 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

943 
WUUS53 KSGF 240401
SVRSGF
MOC009-209-213-240445-
/O.NEW.KSGF.SV.W.0133.110424T0401Z-110424T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1101 PM CDT SAT APR 23 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BARRY COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN STONE COUNTY IN SOUTHWEST MISSOURI...
  SOUTHWESTERN TANEY COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1145 PM CDT.

* AT 1057 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 3 MILES SOUTH OF GOLDEN...OR 18 MILES SOUTHWEST
  OF KIMBERLING CITY...MOVING NORTHEAST AT 40 MPH. THIS STORM IS
  CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
  EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE BRANSON WEST...BRANSON...EAGLE ROCK...
  GOLDEN...HOLLISTER...INDIAN POINT...KIMBERLING CITY...KIRBYVILLE...
  LAMPE...REEDS SPRING...SILVER DOLLAR CITY AND TABLE ROCK.

OTHER LOCATIONS IN THE WARNING INCLUDE TABLE ROCK LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. SEEK SHELTER
INDOORS AND AWAY FROM WINDOWS AS THIS STORM APPROACHES. A TORNADO MAY
DEVELOP WITH LITTLE ADVANCED WARNING.

&&

LAT...LON 3651 9382 3679 9335 3659 9308 3649 9335
      3649 9380
TIME...MOT...LOC 0359Z 240DEG 33KT 3649 9365
WIND...HAIL 60MPH 1.00IN

$$

BOXELL
2 follow-up statements
790 
WWUS53 KSGF 240420
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1120 PM CDT SAT APR 23 2011

MOC009-240431-
/O.CAN.KSGF.SV.W.0133.000000T0000Z-110424T0445Z/
BARRY MO-
1120 PM CDT SAT APR 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BARRY COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR SOUTHWESTERN MISSOURI.

&&

LAT...LON 3651 9359 3664 9357 3662 9315 3651 9329
      3650 9333
TIME...MOT...LOC 0421Z 240DEG 33KT 3659 9343

$$

MOC209-213-240445-
/O.CON.KSGF.SV.W.0133.000000T0000Z-110424T0445Z/
STONE MO-TANEY MO-
1120 PM CDT SAT APR 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHWESTERN TANEY AND SOUTHERN STONE COUNTIES...

AT 1116 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR LAMPE...OR 6 MILES SOUTHWEST OF
KIMBERLING CITY...MOVING NORTHEAST AT 40 MPH. THIS STORM IS CAPABLE
OF PRODUCING QUARTER SIZE HAIL.

LOCATIONS IMPACTED INCLUDE LAMPE AND TABLE ROCK.

OTHER LOCATIONS IN THE WARNING INCLUDE TABLE ROCK LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3651 9359 3664 9357 3662 9315 3651 9329
      3650 9333
TIME...MOT...LOC 0421Z 240DEG 33KT 3659 9343
WIND...HAIL <50MPH 1.00IN

$$

BOXELL
814 
WWUS53 KSGF 240428
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1128 PM CDT SAT APR 23 2011

MOC209-213-240438-
/O.CAN.KSGF.SV.W.0133.000000T0000Z-110424T0445Z/
STONE MO-TANEY MO-
1128 PM CDT SAT APR 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN TANEY AND
SOUTHERN STONE COUNTIES IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR SOUTHWESTERN MISSOURI.

LAT...LON 3651 9359 3664 9357 3662 9315 3651 9329
      3650 9333
TIME...MOT...LOC 0428Z 240DEG 33KT 3662 9336

$$

BOXELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 7:08 PM CDT, 3 hours 53 minutes earlier.

Area forecast discussion, Apr 23, 7:08 PM CDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
708 PM CDT SAT APR 23 2011

...UPDATE TO AVIATION...

.UPDATE...
/ISSUED 442 PM CDT SAT APR 23 2011/

SHORTWAVE OVER EASTERN OK COOLED MID LEVELS ENOUGH TO ALLOW STORMS
TO BLOSSOM IN AN AREA OF MUCAPE OF 1000-1500 J/KG BASED AT NEAR 800MB.
SOME MID LEVEL STORM ROTATION IN SOME STORMS HAD AIDED IN HAIL
GROWTH. COVERAGE HAS BEEN MORE THAN EXPECTED. HAVE ADDED SEVERE
STORM WORDING TO THE ZFP AND BEEFED UP HWO INTO THE EARLY EVENING
HOURS. LIMITED SFC BASED INSTABILITY...EVEN NEAR THE FRONT ALONG
THE MO/AR BORDER WILL LIKELY LIMIT SFC BASED CONVECTION...SO HAIL
WILL BE THE MAIN THREAT.

DSA

&&

.DISCUSSION...
/ISSUED 201 PM CDT SAT APR 23 2011/

POTENTIALLY VERY DANGEROUS FLASH FLOODING AND AREAL FLOODING ALONG
WITH SEVERE WEATHER CHANCES HIGHLIGHT THE FORECAST CONCERNS OVER
THE NEXT TWO TO THREE DAYS.

A NEARLY STATIONARY FRONT ALONG ROUGHLY THE MO/AR BORDER IS IN
PLACE. HAVE HAS WIDELY SCATTERED ELEVATED CONVECTION NEAR AND
NORTH OF THE FRONT WITH SMALL HAIL FROM STRONGER UPDRAFTS THIS
MORNING. A SEVERE TSTM RISK WILL CONTINUE OVER THE SOUTHERN CWFA
THIS AFTERNOON AND EARLY THIS EVENING AND THEN AGAIN OVERNIGHT AS
A STRENGTHENING LOW LEVEL JET ENHANCES LIFT NORTH OF THE SFC FRONT.
MUCAPES OF 1000 J/KG BASED AT 800MB (21Z GFS KSGF SOUNDING) WILL
SUPPORT THE SHORT TERM STORM THREAT WITH THE MAIN OVERALL STORM
THREAT BEING HAIL...BUT A LOW END RISK FOR NEAR SFC BASED STORMS IS
POSSIBLE OVER FAR SOUTH CENTRAL MO THROUGH EARLY EVENING. AREAS OF HEAVY
RAIN WILL AGAIN BE POSSIBLE TONIGHT WITH THE STRENGTHENING LOW
LEVEL JET.

FOR SUNDAY...CONTINUED CHANCES FOR HEAVY RAIN WILL LINGER INTO
SUNDAY. ELEVATED CONVECTION TO START THE DAY MAY GRADUALLY
TRANSITION TO A MORE SFC BASED STORM THREAT IN THE AFTERNOON AS
THE FRONT IS EXPECTED TO LIFT SLOWLY NORTH INTO SOUTHERN MO. ANY
SEVERE THREAT WILL BE CONTINGENT ON HOW MUCH INSTABILITY CAN
DEVELOP...WITH THE OVERALL BEST CHANCES OVER SOUTHERN MO LATE IN
THE AFTERNOON AND EVENING.

FOR SUNDAY NIGHT...AN APPROACHING SHORTWAVE LIFTING NORTHEAST INTO
THE CENTRAL PLAINS BY MON MORNING WILL ENHANCE THE LOW LEVEL
FLOW AND MOISTURE TRANSPORT INTO THE REGION SUNDAY NIGHT INTO
MONDAY. A STRONGER 50-55KT LOW LEVEL JET AND STRONG LOW LEVEL
MOISTURE TRANSPORT WILL PRODUCED AN ENHANCED RISK FOR FLOODING.
WITH PWATS ON THE ORDER OF 1.5-1.6 INCHES BY SUNDAY EVENING.
STRAIGHT GFS OUTPUT HAS ON THE ORDER OF 3-5 INCHES OF QPF FROM
25/00Z-25/12Z. ROUGHLY ALONG AND SOUTHEAST OF THE I-44 CORRIDOR.
THE ECMWF AND HPC MAY BE A MORE REASONABLE IN TERMS OF QPF...WITH
LESSER 2-3 INCH AMOUNTS. GIVEN THE SOIL CONDITIONS...THIS WILL
LEAD TO FLOODING...AND IN AREAS ALREADY FLOODED...WORSENING
FLOODING. THIS WILL LEAD TO LONGER STEM RIVER FLOODING INTO MON-TUE.

THE APPROACHING SHORTWAVE WILL AND STRONGER MID LEVEL FLOW WILL
POSE A MORE GENERAL SEVERE STORM RISK MON-MON EVENING. AGAIN...THIS WILL
BE TIED TO THE AMOUNT OF INSTABILITY THAT CAN REALIZED WHICH IS
NOT CUT AND DRIED GIVEN HOW MUCH MOISTURE AND CLOUDS THAT MAY BE
IN PLACE. ANOTHER ROUND OF HEAVY RAIN IS EXPECTED LATE MONDAY AND
MONDAY NIGHT...AND THEN AGAIN POTENTIALLY WEDNESDAY WITH ANOTHER
DIGGING SHORTWAVE WED. DRIER WEATHER IS THEN FINALLY EXPECTED AT
THE END OF THE WEEK.

DSA

&&

.AVIATION...
/ISSUED 700 PM CDT SAT APR 23 2011/

FOR THE 24/0000Z KSGF/KJLN/KBBG TAFS...A NEARLY STATIONARY FRONT
ALONG THE MO/AR BORDER WILL SLOWLY INCH NORTH ON SUNDAY. IFR
CEILINGS AND SHRA/TSRA CLOSE TO THE FRONT OVER SOUTHERN MO WILL
CONTINUE...LIKELY EXPANDING NORTHWARD TOWARD I-44 OVERNIGHT.
EXPECT IFR VISIBILITY AT TIMES WITH HEAVIER SHOWERS. THERE WILL
LIKELY BE SOME DIURNAL IMPROVEMENT LATE IN THE TAF PERIOD...BUT
THAT IS HIGHLY CONDITIONAL BASED ON HOW/WHEN THUNDERSTORMS
DEVELOP.

DSA

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR MOZ057-058-
     068>071-077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR KSZ101.

&&
Hazardous weather outlook, Apr 23, 8:29 PM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
829 PM CDT SAT APR 23 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-250130-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
829 PM CDT SAT APR 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT.

WEATHER HAZARDS EXPECTED...

THE HAIL RISK IS ELEVATED.
THE THUNDERSTORM WIND RISK IS LIMITED.
THE FLOODING RISK IS SIGNIFICANT.
THE LIGHTNING RISK IS SIGNIFICANT.

DISCUSSION...

STRONG TO ISOLATED SEVERE THUNDERSTORMS WILL CONTINUE TO PUSH
ACROSS EXTREME SOUTHERN MISSOURI TONIGHT. THESE STORMS WILL BE
CAPABLE OF PRODUCING HAIL TO THE SIZE OF GOLF BALLS AND TORRENTIAL
RAINFALL LEADING TO FLASH FLOODING.

AFTER MIDNIGHT...INCREASING SOUTHERLY LOW LEVEL FLOW ACROSS THE
FRONT WILL LEAD TO ADDITIONAL THUNDERSTORM REDEVELOPMENT...ESPECIALLY
SOUTH OF INTERSTATE 44. AREAS OF HEAVY RAIN AND FLASH FLOODING
WILL AGAIN BE POSSIBLE ALONG WITH THE RISK OF MARGINALLY SEVERE
HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE FRONT IS EXPECTED TO LIFT SLOWLY BACK TO THE NORTH INTO FAR
SOUTHEAST KANSAS AND SOUTHERN MISSOURI SUNDAY WITH AN INCREASED
THREAT FOR SEVERE THUNDERSTORMS NEAR AND SOUTH OF THE FRONT
SUNDAY AFTERNOON AND EVENING.

A POTENTIALLY WIDESPREAD AND DANGEROUS FLOODING RISK MAY DEVELOP
SUNDAY NIGHT INTO MONDAY MORNING WITH HEAVY RAIN PRODUCING
THUNDERSTORMS EXPECTED TO DEVELOP ONCE AGAIN NEAR THE FRONT.

ADDITIONAL CHANCES FOR SEVERE THUNDERSTORMS AND HEAVY RAINFALL
WILL CONTINUE MONDAY NIGHT...AND THEN AGAIN LATE TUESDAY INTO
EARLY WEDNESDAY.

LOCAL INTERESTS ARE URGED TO MONITOR THE LATEST FORECASTS FROM
YOUR NATIONAL WEATHER SERVICE REGARDING THE POTENTIAL FOR
EXCESSIVE RAINFALL AND RESULTANT RISK OF FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. REPORTS OF
HAIL AND FLOODING CAN BE SENT TO YOUR LOCAL EMERGENCY MANAGEMENT
OR LAW ENFORCEMENT OFFICE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Local storm report, Apr 23, 10:47 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1047 PM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     FLASH FLOOD      SW CAULFIELD            36.61N 92.11W
04/23/2011                   HOWELL             MO   DEPT OF HIGHWAYS

            HIGHWAY 160 CLOSED DUE TO FLOODING.

&&

JCOLUCCI
Local storm report, Apr 23, 10:48 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1048 PM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     FLASH FLOOD      1 SSW ROCKBRIDGE        36.77N 92.42W
04/23/2011                   OZARK              MO   DEPT OF HIGHWAYS

            HIGHWAY 95 CLOSED DUE TO FLOODING.

&&

JCOLUCCI
Local storm report, Apr 23, 10:50 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1050 PM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     FLASH FLOOD      4 NNE POMONA            36.92N 91.88W
04/23/2011                   HOWELL             MO   DEPT OF HIGHWAYS

            HIGHWAY UU CLOSED DUE TO FLOODING.

&&

JCOLUCCI
Local storm report, Apr 23, 10:53 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1053 PM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     FLASH FLOOD      5 N RUETER              36.68N 92.87W
04/23/2011                   TANEY              MO   DEPT OF HIGHWAYS

            HIGHWAY 125 CLOSED DUE TO FLOODING.

&&

JCOLUCCI
Local storm report, Apr 23, 10:55 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1055 PM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     FLASH FLOOD      2 SSW COMPETITION       37.46N 92.44W
04/23/2011                   WRIGHT             MO   DEPT OF HIGHWAYS

            HIGHWAY Z CLOSED DUE TO FLOODING.

&&

JCOLUCCI
Local storm report, Apr 23, 10:58 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1058 PM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     FLASH FLOOD      1 NE SLIGO              37.78N 91.37W
04/23/2011                   DENT               MO   DEPT OF HIGHWAYS

            HIGHWAY TT CLOSED DUE TO FLOODING.

&&

JCOLUCCI

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:10 PM CDTSevere Thunderstorm WarningSGFDent, Texas21 min
Apr 23, 7:14 PM CDTSevere Thunderstorm WarningSGFDouglas, Texas, Wright46 min
Apr 23, 7:20 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon40 min
Apr 23, 7:29 PM CDTSpecial Weather StatementSGFOzark31 min
Apr 23, 7:58 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon62 min
Apr 23, 8:29 PM CDTRiver Flood WarningSGFMcDonald4 days
Apr 23, 8:37 PM CDTRiver Flood WarningSGFStone5 days
Apr 23, 9:04 PM CDTSpecial Weather StatementSGFOregon26 min
Apr 23, 9:32 PM CDTSpecial Weather StatementSGFDent28 min
Apr 23, 9:55 PM CDTRiver Flood WarningSGFShannon70 hr
Apr 23, 10:57 PM CDTFlash Flood WarningSGFDent, Douglas, Howell, Laclede, Phelps, Shannon and 3 more8 hr
Apr 23, 11:57 PM CDTFlash Flood WarningSGFBarry, Christian, Douglas, McDonald, Stone, Taney7 hr
Apr 24, 12:53 AM CDTFlash Flood WarningSGFDouglas, Howell, Oregon, Ozark, Shannon6 hr
Apr 24, 6:36 AM CDTFlash Flood WarningSGFBarry, Christian, McDonald, Newton, Stone, Taney7 hr
Apr 24, 6:50 AM CDTFlash Flood WarningSGFDouglas, Howell, Oregon, Ozark, Shannon7 hr
Apr 24, 7:03 AM CDTAreal Flood WarningSGFDallas, Dent, Laclede, Phelps, Pulaski, Texas and 2 more7 hr
Apr 24, 7:12 AM CDTAreal Flood WarningSGFDade, Greene, Jasper, Lawrence, Polk7 hr
Apr 24, 8:01 AM CDTRiver Flood WarningSGFOzark14 hr
Apr 24, 8:22 AM CDTSpecial Weather StatementSGFTaney53 min
Apr 24, 1:45 PM CDTFlash Flood WarningSGFDouglas, Howell, Oregon, Ozark, Shannon, Taney17 hr
Apr 24, 1:51 PM CDTAreal Flood WarningSGFDallas, Dent, Greene, Laclede, Phelps, Pulaski and 3 more17 hr
Apr 24, 1:59 PM CDTAreal Flood WarningSGFBarry, Christian, McDonald, Newton, Stone17 hr
Apr 24, 2:59 PM CDTSpecial Weather StatementSGFOregon31 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.